MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 24MM DIA; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 24MM DIA; PLATE, BONE
Model Number 421.528
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression (mvd) procedure due to glossopharyngeal neuralgia.The patient was implanted with titanium low profile neuro burr hole cover and mesh plates.There was a surgical time of 126 minutes.There were no intra-operative complications.The patient follow-up occurred 1221 days after the procedure.The healing status/radiographic outcomes at final follow-up was that the patient had three (3) years of pain relief following the procedure, but the pain then recurred.The patient then successfully completed a second mvd procedure.There were no post-operative complications presented.The patient underwent reoperation due to repeat microvascular decompression (mvd).No further information is available.This report is for one (1) ti low profile neuro burr hole cover 24mm dia.This is report 1 of 3 for (b)(4).

Brand Name
TI LOW PROFILE NEURO BURR HOLE COVER 24MM DIA
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10426092
Report Number2939274-2020-03637
Device Sequence Number3859909
Product Code JEY
UDI-Device Identifier10887587050607
UDI-Public(01)10887587050607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421.528
Device Catalogue Number421.528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: CMF; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR